MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2018, a patient underwent an initial subchondroplasty procedure, where 0.4 cc and 0.5 cc of accufill was mixed with saline was injected into the talar dome and navicular, respectively.Synovectomy, hallux nail chemical matrixectomy, and achilles and ankle amino injection were performed concomitantly.On (b)(6) 2019, the patient returned and complained of pain levels similar to those of pre-surgery, an mri revealed medial and talar dome lesions on index side.The patient then underwent a left ankle arthroscopy with hemorrhagic synovitis concerning for pvns and al osteochondral lesion debridement with cartilage scaffold placement, am osteochondral lesion microfracture.No intraoperative complications were reported.The device will not be returned for investigation, as it remains implanted in the patient.The investigation is on-going, once additional information about the event becomes available, a supplemental report will be submitted.Device remains implanted in the patient.
 
Event or Problem Description
Study participant 02-009 revised surgery at scp site due to pain.
 
Additional Manufacturer Narrative
Patient (b)(6) in scp outcomes in the foot/ankle underwent the index procedure on (b)(6) 2018.The patient underwent the scp procedure and received 0.4cc accufill in the talar dome and 0.5cc accufill in the navicular, both of the left ankle.A synovectomy, and hallux nail chemical matrixectomy and achilles and ankle amino injection were concomitantly performed during the index procedure, also on the left ankle.There were no intraoperative complications reported.The patient experienced pain relief at six weeks post-op, but reported high pain levels at three months post-op.Revision surgery was performed on (b)(6) 2019 (1.5 years after index procedure), where it was determined that the patient had developed tarsal tunnel syndrome, an osteochondral lesion defect, and a venous malformation of the left ankle.The event was evaluated by the investigator and determined to be possibly related to the procedure but not related to the scp device.The revision event can be most likely attributed to the patients¿ tarsal tunnel syndrome.The revision surgery included left ankle scope with extensive debridement, tarsal tunnel release, osteochondral lesion repair with cartilage graft, medial calcaneal branch release, and excision of the venous malformation/cyst on the flexor retinaculum.It was reported that the patient has recovered.A review of the finished goods dhr was conducted, and there were no nonconformances related to the complaint condition noted.The device in question remains implanted in the patient and, therefore, was not returned for the investigation.
 
Event or Problem Description
Study participant (b)(6) revised surgery at scp site due to pain.

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key9356246
Report Number3008812173-2019-00052
Device Sequence Number2133655
Product Code OJH
UDI-Device Identifier00889024205345
UDI-Public00889024205345
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2020
Device Model NumberN/A
Device Catalogue Number514.303
Device Lot NumberKC04275
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/25/2019
Device Age8 MO
Event Location Hospital
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR